MAUDE Adverse Event Report: MEQU A/S M WARMER SYSTEM; BLOOD AND IV FLUID WARMER

MEQU A/S M WARMER SYSTEM; BLOOD AND IV FLUID WARMER
Model Number MWS201
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Mfr report #: 3032580628-2026-00002 the product problem from new zealand reported the m warmer overheated and leaked fluid after it was disconnected from the patient and left running on a bench.No harm occurred to the patient.Detailed description of event from reporter: the mw device was used to warm approximately 150-200 ml sodium chloride administered via gravity flow through an 18g cannula in the patient's forearm.Due to low flow, manual pressure was briefly applied to the iv bag to increase flow rate.The patient was positioned laterally during transport, which may have intermittently impeded flow.The user observed normal led indication during heating (red blinking followed by solid green).Pp & mw was removed from the patient and left connected on a bench with no fluid connected but with pp still connected.The warmer was not connected to the patient at the time and believes the nurses left the warmer plugged into the pp on the bench with no fluid going through it.Upon inspection the device remained intact but was hot.A pool of black liquid was observed on the bench, indicating internal leakage.
 
Additional Manufacturer Narrative
Investigation of the device is ongoing - a follow-up report will be submitted once the conclusions of the root cause have been determined, if possible.

Brand Name
M WARMER SYSTEM
Common Device Name
BLOOD AND IV FLUID WARMER
Manufacturer (Section D)
MEQU A/S
fruebjergvej 3, 2100
copenhagen, 2100
DA  2100
MDR Report Key25344942
Report Number3012602431-2026-00049
Device Sequence Number20117714
Product Code LGZ
UDI-Device Identifier05700002076816
UDI-Public05700002076816
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2026
Report Date (Section F) 05/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMWS201
Device Catalogue NumberMWS201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/25/2026
Event Location Hospital
Date Report to Manufacturer05/31/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/31/2026